# SDR SWIA202163220

- Difficulty date: December 6, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING - INBD FLAP - OTBD HINGE BOX - SUPPORT BRACKET FOR AFT CANOE FAIRING CRACKED    (C CHECK RO 12-19-21)   REMOVED AND INSTALLED NEW L/H WING - INBD FLAP - OTBD HINGE BOX - SUPPORT BRACKET FOR AFT CANOE FAIRING (P/N CC670-14188-3) IAW CRJ-700 SRM 51-42-06-001-001-A01
